Existence of positive solutions for boundary value problems of second-order functional difference equations

Articles > Article · 2004

Authors: Nüket AYKUT HAMAL

COMPUTERS & MATHEMATICS WITH APPLICATIONS, Journal Indexed in SCI Expanded, International, 2004, vol 48, pp 517-527

DOI: 10.1016/j.camwa.2003.10.007

Summary

We prove the existence of positive solutions for boundary value problems of second-order functional difference equations. The result here is the generalization of a corresponding result for ordinary difference equations. (C) 2004 Elsevier Ltd. All rights reserved.

View details